I started taking Cephalexin a few days ago after the urgent care doctor prescribed them to me for an infection. I've been having a lot of nausea from the drug, but I know it's not good to stop taking an antibiotic before finishing the full prescribed amount. Will the side effects last for the entire period of my taking them? Will the nausea eventually lessen or die off? I just want to know whether or not I need to go get some more Phenagren to make it through this!
No responses have yet been posted. Add your response to this question.
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2012 • 3 answers
Posted 29 Aug 2013 • 1 answer
Posted 8 May 2014 • 3 answers
Posted 11 Mar 2016 • 4 answers
Posted 19 Mar 2016 • 1 answer